Facebook Follow AMS on Linkedin Follow us on Twitter @amsCoolAgain

Sleep problems after stopping HRT

Women who stop taking hormone replacement therapy for a short time are more likely to have trouble sleeping than those who continue with therapy, a study has found. 

Researchers studied 1704 women aged 45 to 80 who were randomized to suspend HRT for one or two months or to continue it. 

Suspension of therapy was associated with moderately greater frequency of sleep problems including overall sleep quality and waking too early, regardless of age and therapy type and duration. 

Researchers said alternative forms of sleep management may benefit those who stop HRT

 

Menopause online July 16, 2011 

Sleep problems after short-term hormone therapy suspension: secondary analysis of a randomized trial

 Content updated 2 August 2011

PrintEmail

Search

Facebook Follow AMS on Linkedin Follow us on Twitter @amsCoolAgain